| Catalog Number |
68-480 |
| Medical Device Problem Codes |
Break (1069); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "deflation".Later healthcare professional reported "hole in valve, hole non specific, leaking valve".This record is for the right side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation and valve leak and/or damage.